# SDR DXTA200501006

- Difficulty date: October 7, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 2,927 hours, 2,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION NOSE WHEEL INDICATOR LIGHT REMAINED ON.  ALL INDICATIONS WERE THAT NOSE GEAR WAS RETRACTED.  NORMAL EXTENSION FOLLOWED BY PRECAUTIONARY BLOW DOWN.  ITEM IS UNDER INVESTIGATION.
